Format

Send to

Choose Destination
Rev Esp Enferm Dig. 2010 Oct;102(10):606-8.

Pegylated interferon induced interstitial pneumonitis in a patient with hepatitis C infection.

Author information

1
Servicios de Medicina Interna, Hospital Infanta Cristina, Parla, Madrid, Spain. jtorresmacho@gmail.com

Abstract

Pegylated interferon and ribavirin is the treatment of choice in patients with chronic hepatitis C infection. The most common side effects of interferon therapy are flu-like symptoms and psychiatric disorders. Pneumonitis is a less frequent complication associated with non-negligible mortality. We herein report a case of interferon associated pneumonitis in a patient with non-severe clinical symptoms and a normal chest radiography. Physicians should be aware of this entity during the differential diagnosis of respiratory symptoms in patients receiving treatment with interferon due to its high morbimortality and good resolution and outcome after drug withdrawal.

PMID:
21039072
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for Aran ediciones, S.L.
Loading ...
Support Center